RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2006, Issue 25, Pages 55–97 (Mi tsp58)  

This article is cited in 1 scientific paper (total in 1 paper)

Derivation of the limit equations of elasticity theory on thin nets

V. V. Zhikov, S. E. Pastukhova


Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 135:1, 2637–2665

Bibliographic databases:

UDC: 517.97

Citation: V. V. Zhikov, S. E. Pastukhova, “Derivation of the limit equations of elasticity theory on thin nets”, Tr. Semim. im. I. G. Petrovskogo, 25, 2006, 55–97; J. Math. Sci. (N. Y.), 135:1 (2006), 2637–2665

Citation in format AMSBIB
\Bibitem{ZhiPas06}
\by V.~V.~Zhikov, S.~E.~Pastukhova
\paper Derivation of the limit equations of elasticity theory on thin nets
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2006
\vol 25
\pages 55--97
\mathnet{http://mi.mathnet.ru/tsp58}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2271906}
\zmath{https://zbmath.org/?q=an:1109.74033}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 135
\issue 1
\pages 2637--2665
\crossref{https://doi.org/10.1007/s10958-006-0135-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645678997}


Linking options:
  • http://mi.mathnet.ru/eng/tsp58
  • http://mi.mathnet.ru/eng/tsp/v25/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, “Korn inequalities for elastic junctions of massive bodies, thin plates, and rods”, Russian Math. Surveys, 63:1 (2008), 35–107  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:138
    Full text:39
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019